MathSciNet Relay Station
MathSciNet bibliographic data
MR2166554 62G08 (62H30 68Q32)
Bartlett, Peter L.; Bousquet, Olivier; Mendelson, Shahar Local Rademacher complexities. Ann. Statist. 33 (2005), no. 4, 1497–1537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement